# SDR JIKA2023032301

- Difficulty date: March 23, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N568SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120343
- Aircraft time: 35,601 hours, 49,117 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED AFTER TAKEOFF FROM KPHX THE LT FIRE DETECTION LIGHT ILLUMINATED. PERFORMED AIR RETURN AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED FIRE LOOP AND FOUND NO DEFECTS. MAINTENANCE DISCONNECTED THE ELECTRICAL CONNECTOR FROM DETECTOR AND DISCOVERED DEBRIS WITHIN THE CONNECTOR AND WERE ABLE TO CLEAN IT THOROUGHLY.  MAINTENANCE REINSTALLED CONNECTOR AND PERFORMED OPS CHECK. OPERATIONAL CHECKS WERE GOOD, AND AIRCRAFT WAS RETURNED TO SERVICE. NO PARTS WERE REPLACED FOR THIS DISCREPANCY.
